Alert archive / Florida / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 10, 2013, 7:48 AM CDT for Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2013, 7:48 AM CDT (12:48 UTC)
- Expired
- Jun 10, 2013, 1:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 101 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:15 AM CDT | FLOOD | Pace, FL | THE PUBLIC REPORTED FLOODING IN THE COMMUNITY OF PACE. |
| Jun 10, 8:15 AM CDT | HEAVY RAIN 6.1 | Pace, FL | THE PUBLIC REPORTED A MEASURED RAINFALL OF 6.1 INCHES SINCE EARLY THIS MORNING IN THE COMMUNITY OF PACE. |
| Jun 10, 8:17 AM CDT | FLASH FLOOD | Pace, FL | THE SANTA ROSA COUNTY SHERIFFS DEPARTMENT REPORTED FLASH FLOODING ON CAMBRIDGE WAY IN THE COMMUNITY OF PACE. |
| Jun 10, 9:00 AM CDT | FLOOD | 3 Nnw Ensley, FL | THE ESCAMBIA COUNTY SHERIFFS OFFICE REPORTED FLOODING AT THE INTERSECTION OF U.S. HIGHWAY 29 AND WEST ROBERTS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1332 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227 WGUS54 KMOB 101248 FFWMOB ALC003-FLC033-113-101845- /O.NEW.KMOB.FF.W.0022.130610T1248Z-130610T1845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE AL 748 AM CDT MON JUN 10 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA... CENTRAL SANTA ROSA COUNTY IN NORTHWEST FLORIDA... EXTREME EAST CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA... * UNTIL 145 PM CDT * AT 745 AM CDT...VERY HEAVY RAINFALL WAS INDICATED OVER THE WARNED AREA AND RADAR ESTIMATES SHOW 2 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE PAST HOUR. THIS WILL LIKELY CAUSE FLASH FLOODING IN THE WARNED AREA. * LOCATIONS IMPACTED INCLUDE... WHITING FIELD... POINT BAKER... PACE... MILTON... GONZALEZ... LAT...LON 3074 8701 3063 8701 3051 8745 3061 8744 $$
4 follow-up statements
060
WGUS74 KMOB 101253
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
753 AM CDT MON JUN 10 2013
ALC003-101303-
/O.CAN.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALDWIN AL-
753 AM CDT MON JUN 10 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME EAST
CENTRAL BALDWIN COUNTY...
AT 750 AM CDT...THE HEAVY RAINFALL THAT PROMPTED THE WARNING FOR
EXTREME EAST CENTRAL BALDWIN COUNTY HAS DECREASED IN
INTENSITY...THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
HOWEVER...PONDING OF WATER MAY STILL BE ENCOUNTERED.
LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
3062 8739 3074 8701 3063 8701
$$
FLC033-113-101845-
/O.CON.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA ROSA FL-ESCAMBIA FL-
753 AM CDT MON JUN 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES...
AT 750 AM CDT...VERY HEAVY RAINFALL WAS INDICATED OVER THE WARNED
AREA AND RADAR ESTIMATES SHOW 2 TO 3 INCHES OF RAINFALL HAS OCCURRED
OVER THE PAST HOUR. THIS WILL LIKELY CAUSE CONTINUED FLASH FLOODING
IN THE WARNED AREA.
LOCATIONS IMPACTED INCLUDE...
WHITING FIELD... POINT BAKER... PACE...
MILTON... GONZALEZ...
LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
3062 8739 3074 8701 3063 8701
$$465
WGUS74 KMOB 101419
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
919 AM CDT MON JUN 10 2013
FLC033-113-101845-
/O.CON.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA ROSA FL-ESCAMBIA FL-
919 AM CDT MON JUN 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES...
AT 900 AM CDT...THE ESCAMBIA COUNTY SHERIFFS OFFICE REPORTED WATER
COVERING PORTIONS OF THE INTERSECTION OF HIGHWAY 29 AND WEST ROBERTS
ROAD.
AT 918 AM CDT...SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL
CONTINUED TO TRAIN ACROSS LOCATIONS FROM NEAR CANTONMENT TO MILTON.
RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAVE OCCURRED OVER THE
PAST COUPLE OF HOURS. ADDITIONAL HEAVY RAINFALL OVER ALREADY
SATURATED GROUND WILL INCREASE THE POTENTIAL OF FLASH FLOODING IN
THE WARNED AREA.
LOCATIONS IMPACTED INCLUDE...
WHITING FIELD... POINT BAKER... PACE...
MILTON... GONZALEZ... CANTONMENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!
&&
LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
3062 8739 3074 8701 3063 8701
$$877
WGUS74 KMOB 101518
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1018 AM CDT MON JUN 10 2013
FLC033-113-101845-
/O.CON.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA ROSA FL-ESCAMBIA FL-
1018 AM CDT MON JUN 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES...
AT 950 AM CDT...THE PUBLIC REPORTED ONGOING FLASH FLOODING IN THE
COMMUNITY OF PACE...WHERE OVER 7 INCHES OF RAIN HAS OCCURRED SINCE
EARLY THIS MORNING.
AT 817 AM CDT...THE SANTA ROSA COUNTY SHERIFFS OFFICE REPORTED FLASH
FLOODING ON CAMBRIDGE WAY IN PACE.
AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF RAIN SHOWERS AND A FEW THUNDERSTORMS MOVING
OVER THE WARNED AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL
BE POSSIBLE. THIS HEAVY RAINFALL OVER ALREADY SATURATED GROUND WILL
LIKELY CAUSE CONTINUED FLASH FLOODING IN THE WARNED AREA.
LOCATIONS IMPACTED INCLUDE...
WHITING FIELD... POINT BAKER... PACE...
MILTON... GONZALEZ...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!
&&
LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
3062 8739 3074 8701 3063 8701
$$778
WGUS74 KMOB 101804
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
104 PM CDT MON JUN 10 2013
FLC033-113-101845-
/O.CON.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA ROSA FL-ESCAMBIA FL-
104 PM CDT MON JUN 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES...
AT 1259 PM CDT...RAIN HAS EFFECTIVELY ENDED...BUT RUNOFF IS STILL
OCCURRING. HOWEVER...SCATTERED THUNDERSTORMS WITH VERY HEAVY
RAINFALL WILL REMAIN POSSIBLE THROUGH MID EVENING. SOME STORMS COULD
DUMP UP TO ONE TO TWO MORE INCHES LOCALLY.
LOCATIONS IMPACTED INCLUDE...
WHITING FIELD... POINT BAKER... PACE...
MILTON... GONZALEZ...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
3062 8739 3074 8701 3063 8701
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 7:04 AM CDT, 44 minutes earlier.
Area forecast discussion, Jun 10, 7:04 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 704 AM CDT MON JUN 10 2013 .UPDATE...HAVE UPDATED TO INCREASE POPS TO CATEGORICAL FOR MUCH OF THE SOUTHERN AND EASTERN PORTION OF THE AREA BASED ON LATEST RADAR TRENDS. NO OTHER MAJOR CHANGES. /29 && .PREV DISCUSSION... /ISSUED 438 AM CDT MON JUN 10 2013/ SHORT TERM...(TODAY AND TONIGHT)...THE AXIS OF THE LONG WAVE TROF...CURRENTLY LOCATED NEAR THE MID/LOWER MISSISSIPPI RIVER VALLY...MOVES ACROSS THE EASTERN STATES THROUGH TONIGHT...ALTHOUGH THE SOUTHERNMOST PORTION OF THE TROF AXIS WILL BE SLOWER TO MOVE ACROSS THE FORECAST AREA AS IT INTERACTS WITH BOTH RIDGING OVER THE GULF AND AN UPPER LOW LOCATED NEAR SOUTHERN TEXAS. THIS RESULTS IN THE AXIS TAKING ON A SOUTHWEST TO NORTHEAST ORIENTATION WHILE MOVING THROUGH THE AREA WHICH IS SEEN IN THE CURRENT WATER VAPOR LOOP. THE CURRENT GOES PRECIPITABLE WATER IMAGE SHOWS PRECIPITABLE WATER VALUES OF 2-2.3 INCHES OVER THE AREA WITH SIGNIFICANTLY LOWER VALUES NEAR 1.1 INCHES STARTING TO ADVANCE INTO NORTHWEST MISSISSIPPI. A COMPARISON OF THE RAP/NAM/GFS PRECIPITABLE WATER TO THE GOES IMAGE SHOWS THE MODEL GUIDANCE HAS A GOOD HANDLE ON THE DEEP LAYER MOISTURE. WHILE AN EXTRAPOLATION OF THE GOES PRECIPITABLE WATER LOOP BRINGS THE DRIER AIR INTO THE AREA QUICKER THAN INDICATED BY GUIDANCE...EXPECT THE INTERACTION WITH GULF RIDGING AND UPPER LOW OVER TEXAS TO SLOW THE PROCESS. AS SUCH EXPECT THAT THE BEST DEEP LAYER MOISTURE WILL BE ORIENTED SOMEWHAT EAST THE I-65 CORRIDOR BY 18Z THEN BECOMING ORIENTED EAST-WEST ALONG THE COASTAL COUNTIES BY THIS AFTERNOON AS THE DRIER AIR WORKS INTO THE REMAINDER OF THE AREA. A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE ACROSS THE AREA DURING THE DAY...AND THERE IS UPPER LEVEL DIVERGENCE MAINLY FROM I-65 EASTWARD ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF A 70-80 KNOT JET. WHILE 850 MB MOISTURE TRANSPORT IS STILL FAIRLY VIGOROUS OVER THE AREA...THIS WEAKENS SIGNIFICANTLY DURING THE DAY. THE CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS BEGINNING TO ADVANCE INTO COASTAL SECTIONS WITH ISOLATED SHOWERS ADVANCING INTO THE WESTERN PORTION OF THE AREA. CONSIDERING THE CHANGING DEEP LAYER MOISTURE AND BEST 850 MB MOISTURE TRANSPORT...EXPECT THE HIGHEST QPF VALUES TO BE LOCATED ALONG AND EAST OF I-65 THIS MORNING THEN MORE OVER THE SOUTHERN PORTION OF THE AREA THIS AFTERNOON...BUT LOWER OVERALL. WHILE RAINFALL AMOUNTS OF .25 TO .5 INCH ARE EXPECTED EAST OF I-65...THERE IS THE POTENTIAL FOR LOCALLY HIGHER AMOUNTS IN THIS REGION AGAIN TODAY AND WILL MENTION IN THE HAZARDOUS WEATHER OUTLOOK. AREAS EAST OF A LINE FROM ANDALUSIA TO DAUPHIN ISLAND RECEIVED HEAVY RAIN YESTERDAY WHICH RAISES A CONCERN FOR POTENTIAL FLASH FLOODING...BUT THINK THAT THE RISK IS TOO LOW TO ISSUE A FLASH FLOOD WATCH AT THIS TIME ESPECIALLY CONSIDERING THE OVERALL LOWER EXPECTED QPF. HAVE GONE WITH LIKELY POPS FOR MOST OF THE AREA THIS MORNING EXCEPT FOR GOOD CHANCE POPS OVER THE NORTHWESTERN PORTION...THEN POPS DECREASE SOMEWHAT THIS AFTERNOON BUT WILL KEEP LIKELY POPS GENERALLY FOR A PORTION OF THE NORTHWEST FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA. SLIGHT CHANCE POPS FOLLOW FOR THE SOUTHERN PORTION OF THE AREA THIS EVENING AS THE DRIER AIR CONTINUES TO WORK INTO THE AREA. TEMPERATURES WILL GENERALLY BE SLIGHTLY BELOW SEASONABLE VALUES TODAY AND NEAR SEASONABLE TONIGHT. /29 THE WET MICROBURST RISK IS MODERATE TODAY. LONG TERM...BROAD MID TO UPPER RIDGE OVER MUCH OF THE CENTRAL AND SOUTH CENTRAL CONUS WILL SHIFT EAST OVER THE LOWER MS RIVER AND CENTRAL GULF STATES TUESDAY THROUGH THURSDAY THEN BREAK DOWN MOSTLY OVER THE CENTRAL GULF COAST REGION AND PARTS OF THE LOWER MS RIVER VALLEY LATE THU INTO FRI AS A LONG WAVE TROF OVER THE NORTHEAST CONUS DIGS SOUTHWARD GENERALLY EAST OF THE MS RIVER. WITH THIS PATTERN EXPECT VERY LOW RAIN CHANCES THROUGH EARLY THU AFTERNOON ALONG WITH MUCH WARMER TEMPS ESPECIALLY DURING THE LATE MORNING AND AFTERNOON HOURS. THE BEST CHANCE FOR ANY MEASURABLE RAIN THROUGH THU WILL BE NEAR THE COAST AND JUST OFFSHORE DURING THE EARLY MORNING HOURS AND OVER SOME INLAND AREAS GENERALLY EAST OF THE I-65 CORRIDOR DURING THE LATE AFTERNOON. SKIES WILL BE MOSTLY SUNNY EACH DAY WITH AFTERNOON RELATIVE HUMIDITY VALUES RANGING FROM THE LOWER TO UPPER 40 PERCENTILE RANGE FOR MOST INLAND AREAS AND IN THE MID 50 TO 60 PERCENTILE RANGE NEAR THE COAST. WITH GOOD SUBSIDENCE EXPECTED THROUGHOUT MOST OF THE WEEK ALONG WITH A LIGHT TO MODERATE ONSHORE FLOW IN THE AFTERNOON AND EVENING EACH DAY SOME PATCHY FOG WILL ALSO BE POSSIBLE MOSTLY DURING THE EARLY MORNING HOURS NEAR SUNRISE. AFTERNOON HIGHS WILL BE MOSTLY IN THE LOWER TO MIDDLE 90S FOR MOST INLAND AREAS INCLUDING MOST COASTAL COUNTIES AND IN THE UPPER 80S TO NEAR 90 ALONG THE IMMEDIATE COAST. LOWS WILL GENERALLY BE IN THE LOWER TO MIDDLE 70S FOR MOST AREAS EXCEPT THE UPPER 70S TO NEAR 80 ALONG THE IMMEDIATE COAST. ONE NOTE OF CONCERN HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FOR MOST INLAND AREAS TUE THROUGH THU. FOR LATE IN THE WEEK AND OVER THE WEEKEND UPPER RIDGE CONTINUES OVER MUCH OF THE SOUTH CENTRAL CONUS BUILDING EASTWARD OVER THE MS RIVER VALLEY AND SE CONUS THROUGH SUN. AT THE SFC A WEAK FRONTAL BOUNDARY MOVES OFFSHORE BY LATE FRI INTO SAT BRINGING SLIGHTLY COOLER/DRIER CONDITIONS FOR THE WEEKEND. FOR NOW RAIN CHANCES LOOK TO BE LOW FOR THE WEEKEND ALSO. 32/EE AVIATION...(12Z ISSUANCE)...EXPECT TO BEGIN THE PERIOD WITH MVFR CONDITIONS AT THE THREE TAF SITES WITH A TEMPO GROUP IN THE MORNING FOR MVFR CONDITIONS IN THUNDERSTORMS. A VFR CEILING NEAR 3.5 KFT WILL FOLLOW BY LATER THIS MORNING. WILL HAVE VCTS BY MIDDAY AT MOB/BFM BUT SHOULD NEED AN ADDITIONAL TEMPO GROUP FOR THUNDERSTORMS AT PNS THROUGH THE EARLY AFTERNOON. VFR CONDITIONS FOLLOW FOR TONIGHT. /29 MARINE...A RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE NORTHERN GULF AND PROMOTE A LIGHT TO OCCASIONALLY MODERATE SOUTHERLY FLOW THROUGH THURSDAY. A WEAK COLD FRONT APPROACHES FROM THE NORTH ON FRIDAY AND MOVES INTO THE NORTHERN GULF FRIDAY NIGHT WITH A LIGHT TO MODERATE NORTHERLY FLOW IN THE WAKE OF THE FRONT. WINDS AND SEAS WILL BE HIGHER NEAR STORMS TODAY. /29 FIRE WEATHER...RAIN CHANCE REMAIN HIGH FOR MOST OF THE TODAY AND EARLY TONIGHT FOLLOWED BY A MUCH DRIER PATTERN FOR THE REMAINDER OF THE WEEK AS DEEP RIDGE OF HIGH PRESSURE BUILDS OVER THE REGION. AFTERNOON RELATIVE HUMIDITY VALUES REMAIN ABOVE CRITICAL THRESHOLDS RANGING FROM THE LOWER TO UPPER 40 PERCENTILE RANGE FOR MOST INLAND AREAS AND IN THE 50 TO 60 PERCENTILE RANGE NEAR THE COAST. WITH A GOOD WIND FLOW GENERALLY FROM THE WEST AND SOUTHWEST THROUGHOUT THE WEEK EXPECT DECENT DISPERSION INDICES EACH AFTERNOON THROUGH FRI. SOME PATCHY FOG WILL ALSO BE POSSIBLE MOSTLY DURING THE EARLY MORNING HOURS NEAR SUNRISE. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 87 72 92 73 93 / 90 20 10 10 20 PENSACOLA 86 74 90 76 92 / 70 20 20 10 20 DESTIN 85 75 86 77 87 / 60 20 20 20 20 EVERGREEN 87 70 95 70 97 / 80 10 10 05 10 WAYNESBORO 89 69 96 70 96 / 50 10 05 05 10 CAMDEN 88 70 96 70 97 / 80 10 05 05 10 CRESTVIEW 87 70 94 70 97 / 80 20 20 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 10, 7:07 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 707 AM CDT MON JUN 10 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 707 AM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE AREA TODAY. THERE IS A POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALLY HEAVY RAINFALL GENERALLY ALONG AND EAST OF I-65 WHICH MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-111000- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 707 AM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:41 AM CDT | Areal Flood Advisory | MOB | Baldwin | 2 hr |
| Jun 10, 7:38 AM CDT | Areal Flood Advisory | MOB | Baldwin | 2 hr |
| Jun 10, 7:51 AM CDT | Areal Flood Advisory | MOB | Mobile | 114 min |
| Jun 10, 9:56 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 10, 11:39 AM CDT | Special Marine Warning | MOB | 81 min | |
| Jun 10, 12:59 PM CDT | Special Marine Warning | MOB | 91 min |
Nearby
Flash Flood Warnings in Florida, 2013Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.